Alert archive / Kentucky / River Flood Advisories in 2021

River Flood Advisory 24, NWS Louisville, KY

December 6, 2021Franklin County, Kentucky

NWS Louisville, KY issued this river flood advisory at Dec 6, 2021, 1:11 PM EST for Franklin County, Kentucky. It was in force for 32 hr.

The area

The outline as issued.

The facts

Issued
Dec 6, 2021, 1:11 PM EST (18:11 UTC)
Expired
Dec 7, 2021, 9:00 PM EST
In force
32 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon

County Franklin County, KY

The radar

The Louisville radar (KLVX), 105 km from the middle of the area, began a volume at 18:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Elkhorn Creek at Peaks Mill (PKMK2). The gauge peaked at 10.12 ft at Dec 7, 2021, 6:00 AM EST.

actionminormoderate51012/0612/0712/0812/09
Action stage
8 ft
Minor stage
10 ft
Moderate stage
12 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03289500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

562 
WGUS83 KLMK 061811
FLSLMK

Flood Advisory
National Weather Service Louisville KY
111 PM EST Mon Dec 6 2021

...The National Weather Service in Louisville has issued a Flood 
Advisory for the following rivers in Kentucky...

  Elkhorn Creek Near Peaks Mill affecting Franklin County.

.Heavy rain from the past Sunday night and Monday morning will cause 
the river to rise.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means minor flooding is possible and rivers are 
forecast to exceed bankfull. If you are in the advisory area remain 
alert to possible flooding, or the possibility of the advisory being 
upgraded to a warning.

Stay tuned to NOAA Weather Radio and your local media for the latest 
information.

Additional information is available at www.weather.gov/lmk.

The next statement will be issued this evening.

&&


KYC073-070615-
/O.NEW.KLMK.FL.Y.0024.211206T1811Z-000000T0000Z/
/PKMK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
111 PM EST Mon Dec 6 2021

...FLOOD ADVISORY IN EFFECT FROM THIS AFTERNOON UNTIL FURTHER 
NOTICE...

* WHAT...Flooding caused by excessive rainfall is expected.

* WHERE...Elkhorn Creek Near Peaks Mill.

* WHEN...From this afternoon until further notice.

* IMPACTS...At 10.0 feet, Stillhouse Hollow Road floods.


* ADDITIONAL DETAILS...
  - At 12:15 PM EST Monday the stage was 6.6 feet.
  - Forecast...The river is expected to rise to a crest of 9.5
    feet just after midnight tonight.
  - Action stage is 8.0 feet.
  - Flood stage is 10.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3820 8476 3820 8484 3834 8486 3835 8479


$$

MJ
3 follow-up statements
810 
WGUS83 KLMK 070256
FLSLMK

Flood Advisory
National Weather Service Louisville KY
956 PM EST Mon Dec 6 2021

...The Flood Advisory continues for the following rivers in 
Kentucky...

  Elkhorn Creek Near Peaks Mill affecting Franklin County.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means minor flooding is possible and rivers are 
forecast to exceed bankfull. If you are in the advisory area remain 
alert to possible flooding, or the possibility of the advisory being 
upgraded to a warning.

Stay tuned to NOAA Weather Radio and your local media for the latest 
information.

Additional information is available at www.weather.gov/lmk.

The next statement will be issued with future forecast updates.

&&


KYC073-071600-
/O.EXT.KLMK.FL.Y.0024.000000T0000Z-211208T1200Z/
/PKMK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
956 PM EST Mon Dec 6 2021

...FLOOD ADVISORY NOW IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY 
MORNING...

* WHAT...Flooding caused by excessive rainfall continues.

* WHERE...Elkhorn Creek Near Peaks Mill.

* WHEN...Until Wednesday morning.

* IMPACTS...At 10.0 feet, Stillhouse Hollow Road floods.
  At 11.0 feet, Schoolhouse Road floods.

* ADDITIONAL DETAILS...
  - At 9:15 PM EST Monday the stage was 9.4 feet.
  - Forecast...The river is expected to rise to a crest of 9.8
    feet just after midnight tonight.
  - Action stage is 8.0 feet.
  - Flood stage is 10.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3820 8476 3820 8484 3834 8486 3835 8479


$$

KDW
589 
WGUS83 KLMK 071528
FLSLMK

Flood Advisory
National Weather Service Louisville KY
1028 AM EST Tue Dec 7 2021

...The Flood Advisory is extended for the following rivers in 
Kentucky...

  Elkhorn Creek Near Peaks Mill affecting Franklin County.

.Recent heavy rain has caused the river to rise but is now slowly 
falling.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Advisory means minor flooding is possible and rivers are 
forecast to exceed bankfull. If you are in the advisory area remain 
alert to possible flooding, or the possibility of the advisory being 
upgraded to a warning.

Stay tuned to NOAA Weather Radio and your local media for the latest 
information.

Additional information is available at www.weather.gov/lmk.

The next statement will be issued this evening.

&&


KYC073-080330-
/O.EXT.KLMK.FL.Y.0024.000000T0000Z-000000T0000Z/
/PKMK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1028 AM EST Tue Dec 7 2021

...FLOOD ADVISORY NOW IN EFFECT FROM THIS MORNING UNTIL FURTHER 
NOTICE...

* WHAT...Flooding caused by excessive rainfall continues.

* WHERE...Elkhorn Creek Near Peaks Mill.

* WHEN...Until further notice.

* IMPACTS...At 10.0 feet, Stillhouse Hollow Road floods.
  At 11.0 feet, Schoolhouse Road floods.

* ADDITIONAL DETAILS...
  - At 9:15 AM EST Tuesday the stage was 9.4 feet.
  - Forecast...The river is expected to fall below action stage
    late tonight.
  - Action stage is 8.0 feet.
  - Flood stage is 10.0 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3820 8476 3820 8484 3834 8486 3835 8479


$$

CG
735 
WGUS83 KLMK 080200
FLSLMK

Flood Advisory
National Weather Service Louisville KY
900 PM EST Tue Dec 7 2021

...The Flood Advisory is cancelled for the following rivers in 
Kentucky...

  Elkhorn Creek Near Peaks Mill affecting Franklin County.



KYC073-080300-
/O.CAN.KLMK.FL.Y.0024.000000T0000Z-211208T0200Z/
/PKMK2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
900 PM EST Tue Dec 7 2021

...FLOOD ADVISORY IS CANCELLED THIS EVENING...

The Flood Advisory is cancelled for
  the Elkhorn Creek Near Peaks Mill.

* ADDITIONAL DETAILS...
  - At 8:15 PM EST Tuesday the stage was 7.95 feet.
  - Forecast...The river is expected to continue falling.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3820 8476 3820 8484 3834 8486 3835 8479


$$

KDW

What forecasters said that day

The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this river flood advisory went out at Dec 6, 12:35 PM EST, 36 minutes earlier.

Area forecast discussion, Dec 6, 12:35 PM EST, 36 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
1235 PM EST Mon Dec 6 2021

...Updated Aviation Discussion...

.Mesoscale Update...
Issued at 735 AM EST Mon Dec 6 2021

Band of strong convection continues to push through central Kentucky
this morning.  The strongest portion of the line extends from just
south of Richmond, KY southwestward to just east of Tompkinsville,
KY.  The storms are moving eastward at 45-55 MPH.  The environment
across the Lake Cumberland region remains strongly sheared with bulk
wind shear AOA 50kts and we still have a just a sliver of MLCAPE
down there.  We expect these storms to continue eastward and will
exit the LMK forecast area in the next 30-45 minutes.  Torrential
rainfall, gusty winds to 40-45 MPH, and frequent lightning will be
the main threats with this activity.

Back to the northwest, the surface cold front is slicing through the
I-65 corridor currently.  We're seeing a brief isallobaric response
here with a small corridor of strong winds just behind the frontal
boundary.  Gusts up to 40 MPH will be possible right behind the
front for about 15-25 minutes or so and then wind gusts will drop
back into the 25-30 MPH range which should continue for the rest of
the day.

&&

.Forecast Update...
Issued at 1045 AM EST Mon Dec 6 2021

Sfc cold front is now well east of the area, and the rain has also
largely cleared our easternmost counties in the Bluegrass and Lake
Cumberland regions. A number of counties in central Kentucky are
still dealing with some water issues and road closures this morning.
A somewhat narrow swath of 2-3 inches of rain fell roughly along and
just south of the Bluegrass Pkwy. Flood Advisories have been issued
for a handful of counties east of I-65 still experiencing flooding,
despite the end of the rain.

The rest of the day will feature breezy northwest winds and falling
temperatures. Temperatures continue to fall through the 40s, with
some 30s noted in the northwestern CWA. Wind gusts of 20-30 mph are
expected through early afternoon, but sustained winds and wind gusts
will gradually diminish this afternoon. It's a rather chilly, raw
day after a stormy night. One positive is we continue to see more
clearing approach and push across the I-65 corridor. Areas still
under BKN/OVC stratus will enjoy more sunshine this afternoon.

Issued at 500 AM EST Mon Dec 6 2021

Currently watching a resurgence in the QLCS intensity across western
KY that is quickly approaching our SW CWA. Latest mesoanalysis shows
a narrow axis of instability (100-500 J/KG of SB CAPE) that is
likely responsible for this uptick, and have even seen some tornadic
signatures across PAH's CWA. Will be watching this area closely over
the next 1 to 2 hours as it approaches the Logan, Warren, Simpson
county area.

Also wanted to mention that we are seeing enough pockets of 40-50
mph winds associated with the QLCS across central KY, and even the
Bluegrass region to continue SPS'ing as needed. The severe threat is
still not zero, but near-surface stability should still be the
main limiting factor for more of a severe gust threat.

The third issue that is continuing to need attention is where the
QLCS has hung up a bit more on a WSW to ENE axis across west central
KY. We are getting some training over moderate to briefly heavy
rates because of this, and some rainfall totals are starting to add
up a bit. Can't rule out a Flood Advisory or two if this persists
over the next 1 to 2 hours without dropping ESE.

&&

.Short Term...(Today and tonight)
Issued at 315 AM EST Mon Dec 6 2021

Convection has been struggling quite a bit over the past hour or two
as virtually all instability has been lost, and the increased
forcing hasn't been enough to offset the deficiency. As a result,
not too impressed with severe chances from this point forward. Still
can't completely rule out some of the higher momentum air aloft
making it down to the surface with a stronger storm, but the threat
is quite isolated at this point, and don't see that changing much
through the remainder of the overnight. There is some indication
that we could hold onto a thin instability axis into our SW CWA just
ahead of the front and linearly forced line, but even so, reports of
any notable wind over 40 MPH have been hard to come by. Will
continue to monitor, but as things stand now don't anticipate a
Watch or any additional warnings.

So far, the rainfall has been held in check as well. We've had a few
spots across central KY where 1 to 1.5" have already fallen, but
with a little break between that and the main line, still think
we'll be fine in the hydro department as long as the line remains
progressive. Will continue monitor, but otherwise not changes to the
ongoing QPF forecast of a general 1 to 2" for most spots.

As far as the rest of the day goes, expect the bulk of the
precipitation to be ending across our east between 12 and 15z as the
cold front passes. Behind the front, we should clear out steadily,
however temps will likely fall through the day under a good cool
advection component. Winds will also be gusty out of the NW, with
most peak values between 25 and 35 mph at times. Surface high
pressure settles into the area tonight, with good radiational
cooling conditions. This will allow for temps dropping into the low
to mid 20s.

.Long Term...(Tuesday through Sunday)
Issued at 300 AM EST Mon Dec 6 2021

Tuesday and Wednesday...

Tuesday will start off cold and dry with upper-level zonal flow and
Canadian high pressure at the surface. High temperatures Tuesday
afternoon will struggle to break the mid-30s as intruding cloud
cover limits diurnal heating. Later in the day on Tuesday and into
early Wednesday morning, a quick-hitting shortwave disturbance will
descend from the northern Great Plains down into the Ohio Valley.
With the antecedent cold conditions, any precipitation that falls
Wednesday morning would likely be wintry as wet-bulb temperature
profiles will be sub-freezing throughout the column.

The main source of uncertainty with this system will be the amount
of precipitation that we can squeeze out as forcing looks to be
marginal and the sfc-800 mb layer will be quite dry. Isentropic
analysis on the 295K surface shows modest amounts of cross-isobaric
upglide with relatively high moisture available; however, this
surface is located above the near-surface dry layer that will be a
limiting factor on precipitation. For now, the best chance for a few
snow showers will be east of I-65 and north of I-64, although
impacts will be minimal. Temperatures Wednesday afternoon will warm
into the 40s as things clear out, with another sub-freezing night
expected Wednesday night as high pressure returns.

Thursday through the Weekend...

Thursday appears to be the transition day between the chillier
weather in the early part of the week to the system which will
impact the Ohio Valley late week into next weekend. Southerly flow
near the surface will allow temperatures to rebound into the mid-
and upper-50s Thursday afternoon. Late Thursday into Friday morning,
some light precipitation (this time all liquid) could impact the
region, although confidence is limited at this time. On Friday,
temperatures will take another leap upward as deep southwesterly
flow takes hold across the central United States. Highs on Friday
will likely reach the upper 60s, with some lower 70s possible near
the Tennessee border.

As we head into next weekend, a deepening trough across the central
Plains will help to intensify a Colorado surface low which will
progress northeastward from the Oklahoma panhandle to central
Ontario. The cold front associated with this area of low pressure
will help to focus an area of heavy rainfall across the Tennessee
and Ohio Valleys for the day on Saturday. This rainfall could cause
some flooding problems as current guidance suggests 1-2" is possible
on top of the rain from earlier this week. By Sunday, cooler and
drier weather will return to the area as northwest flow settles in.

&&

.Aviation...(18Z TAF Issuance)
Issued at 1235 PM EST Mon Dec 6 2021

MVFR stratus continues to slowly scatter out across the eastern half
of Kentucky. Initialized both BWG and LEX with VFR conditions for
the remainder of the afternoon. BKN mid-level ceilings will also
continue southeast across the Bluegrass Region this afternoon, so
mostly cloudy skies will continue at LEX for 2-3 more hours.

Breezy northwest winds will continue through sunset, but will slowly
diminish with time. Gusts of 20-25 kts are possible. Tonight, winds
diminish further as sfc high pressure builds in from the west. High
pressure moves over southern IN Tuesday morning, so expect lighter
and variable winds with slightly stronger northeast flow at BWG.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Mesoscale...MJ
Update...BJS/EBW
Short Term...BJS
Long Term....CSG
Aviation...EBW
Hazardous weather outlook, Dec 6, 3:52 AM EST, 9 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
352 AM EST Mon Dec 6 2021

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-070900-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
352 AM EST Mon Dec 6 2021 /252 AM CST Mon Dec 6 2021/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Isolated instances of gusty winds over 40 mph will be possible
through the early morning hours as widespread showers and storms move
through the area ahead of a cold front. Later today, gusts out of the
northwest will range between 25 and 35 mph.

In addition to the gusty winds, locally heavy rainfall early this
morning could lead to a few instances of nuisance flooding.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is potential for minor snow accumulation late Tuesday night
into Wednesday morning. Confidence remains low in amounts, but
overall impacts are expected to be minimal.

.SPOTTER INFORMATION STATEMENT...

Spotters may be needed to report instances of heavy rain or gusty
winds early this morning.

BJS

In the hours before

Local storm report, Dec 6, 9:42 AM EST, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
942 AM EST MON DEC 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 AM     TSTM WND DMG     2 E OLMSTEAD            36.75N 86.97W
12/06/2021                   LOGAN              KY   911 CALL CENTER

            DISPATCH REPORTED A TREE ACROSS OLD VOLNEY
            RD. TIME APPROXIMATED FROM RADAR.

&&

RJS
Local storm report, Dec 6, 10:17 AM EST, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1017 AM EST MON DEC 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 AM     TSTM WND DMG     1 N LEBANON             37.58N 85.25W
12/06/2021                   MARION             KY   911 CALL CENTER

            TREES AND WIRES DOWN ACROSS BOLDRICK AVE
            NEAR WOODLAWN AVE. TIME APPROXIMATED FROM
            RADAR.

&&

RJS
Local storm report, Dec 6, 10:22 AM EST, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1022 AM EST MON DEC 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 AM     TSTM WND DMG     3 ENE LEBANON           37.58N 85.21W
12/06/2021                   MARION             KY   911 CALL CENTER

            TREE PARTIALLY BLOCKING ROAD AT SHORT LINE
            PIKE NEAR 68E. TIME ESTIMATED FROM RADAR.
            ALSO REPORTED A TREE ACROSS THE ROAD AT HOOD
            LANE OFF FAIRGROUNDS ROAD...SIMILAR TIME.

&&

RJS
Local storm report, Dec 6, 10:27 AM EST, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1027 AM EST MON DEC 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLOOD            GRAVEL SWITCH           37.58N 85.05W
12/06/2021                   MARION             KY   911 CALL CENTER

            DISPATCHERS REPORTED EARLIER THAT WATER WAS
            ACROSS A GOOD PORTION OF THE ROAD AT HIGHWAY
            243. ALSO A REPORT OF WATER AT INTERSECTION
            OF HARDIN AND CHANDLER AND IN HAMILTON
            HEIGHTS IN LEBANON, NEAR HARDIN CREEK.

&&

RJS
Local storm report, Dec 6, 11:06 AM EST, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1106 AM EST MON DEC 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     FLOOD            1 NNW DANVILLE          37.66N 84.78W
12/06/2021                   BOYLE              KY   911 CALL CENTER

            DISPATCHER REPORTED HIGH WATER AT MAPLE AVE
            AT THE RAILROAD UNDERPASS. ALSO ON E MAIN ST
            NEAR STANFORD RD.

0139 AM     TSTM WND DMG     4 ENE DANVILLE          37.67N 84.71W
12/06/2021                   BOYLE              KY   911 CALL CENTER

            TREES DOWN. TIME ESTIMATED FROM RADAR.

0139 AM     TSTM WND DMG     2 WNW JUNCTION CITY     37.60N 84.82W
12/06/2021                   BOYLE              KY   911 CALL CENTER

            TREES DOWN ON YATES ROAD OFF HWY 300. TIME
            ESTIMATED FROM RADAR. DISPATCHER ALSO
            REPORTED HIGH WATER THERE.

0136 AM     TSTM WND DMG     1 NNW DANVILLE          37.65N 84.78W
12/06/2021                   BOYLE              KY   911 CALL CENTER

            TREE DOWN NEAR INTERSECTION OF HIGH STREET
            AND FIFTH STREET. TIME ESTIMATED FROM RADAR.

0127 AM     TSTM WND DMG     1 W PARKSVILLE          37.60N 84.91W
12/06/2021                   BOYLE              KY   911 CALL CENTER

            TREES DOWN ON TANK POND ROAD. TIME
            APPROXIMATED FROM RADAR.

&&
Local storm report, Dec 6, 11:34 AM EST, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1134 AM EST MON DEC 6 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     TSTM WND DMG     3 E PREACHERSVILLE      37.54N 84.50W
12/06/2021                   GARRARD            KY   911 CALL CENTER

            TREES DOWN AT FALL LICK RD AND DRAKES CREEK
            RD. TIME ESTIMATED FROM RADAR.

0621 AM     TSTM WND DMG     1 E LANCASTER           37.62N 84.56W
12/06/2021                   GARRARD            KY   911 CALL CENTER

            TREES DOWN ON WESLEY RD. AREA HAD THREE
            ROUNDS OF STORMS FROM 1 TO 7 AM. ESTIMATED
            THE LAST WAVE CAUSED THIS DAMAGE.

&&

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 5, 7:42 PM ESTSpecial Weather StatementLMKBarren18 min
Dec 5, 7:45 PM ESTSpecial Weather StatementLMKEdmonson15 min
Dec 5, 8:16 PM ESTSpecial Weather StatementLMKHart29 min
Dec 5, 8:57 PM ESTSpecial Weather StatementLMKGreen33 min
Dec 5, 9:30 PM ESTSpecial Weather StatementLMKGreen, Taylor30 min
Dec 5, 10:26 PM ESTSpecial Weather StatementLMKButler, Grayson34 min
Dec 5, 11:06 PM ESTSpecial Weather StatementLMKEdmonson, Grayson, Hart, Larue54 min
Dec 6, 1:04 AM ESTSevere Thunderstorm WarningLMKBoyle, Marion26 min
Dec 6, 1:36 AM ESTSevere Thunderstorm WarningLMKBoyle, Garrard24 min
Dec 6, 2:02 AM ESTSpecial Weather StatementLMKHancock28 min
Dec 6, 3:30 AM ESTSpecial Weather StatementLMKHenry, Shelby30 min
Dec 6, 4:18 AM ESTSpecial Weather StatementLMKFayette, Scott, Woodford27 min
Dec 6, 4:27 AM ESTSpecial Weather StatementLMKHart, Larue33 min
Dec 6, 4:48 AM ESTSpecial Weather StatementLMKBourbon, Clark, Fayette, Nicholas42 min
Dec 6, 4:59 AM ESTSpecial Weather StatementLMKMarion31 min
Dec 6, 5:13 AM ESTSpecial Weather StatementLMKJessamine, Mercer32 min
Dec 6, 5:43 AM ESTTornado WarningLMKLogan17 min
Dec 6, 5:47 AM ESTTornado WarningLMKLogan28 min
Dec 6, 6:04 AM ESTSpecial Weather StatementLMKSimpson26 min
Dec 6, 6:15 AM ESTSpecial Weather StatementLMKWarren30 min
Dec 6, 7:21 AM ESTSpecial Weather StatementLMKCumberland24 min
Dec 6, 7:23 AM ESTSpecial Weather StatementLMKClinton37 min
Dec 6, 7:46 AM ESTSpecial Weather StatementLMKClinton14 min
Dec 6, 8:42 AM ESTAreal Flood AdvisoryLMKTaylor3 hr
Dec 6, 10:36 AM ESTAreal Flood AdvisoryLMKBoyle, Garrard, Marion3 hr
Dec 6, 11:54 AM ESTRiver Flood WarningLMKBourbon23 hr

Nearby

River Flood Advisories in Kentucky, 2021Every river flood advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.